CureZone   Log On   Join
tinizadole = side effects and die off? help!!!
 
  Views: 7,472
Published: 10 years ago
 

tinizadole = side effects and die off? help!!!


have been trying natural cures for parasites off and on for years. 20 years ago was in hospital w/ ameobic dysentery.

have been so sick for months with symptoms of blasto/ giardia.
my med dr prescribed tinizadole.
started 3 days ago 2 in the morning 2 at night. but quickly had to cut dose in half.
very intense. some headaches. runs - severe fatigue - metallic taste.

but I'm sick and tired of being sick and tired!
anyone have success with this?

any help greatly appreciated. there is a great thread saying how to take tinizadole.

//www.curezone.org/forums/fm.asp?i=1242351#i


gastrointestinal symptoms including diarrhoea and/or constipation, bloating, flatulence, loss of
appetite, abdominal discomfort and pain. In chronic cases, symptoms can include weight loss, blood
in the stool, dizziness, nausea and vomiting, itching, chronic fatigue and depression. D. fragilis
has also been implicated in some cases of colitis/ bowel inflammation. Many people suffer symptoms
for years before diagnosis and are often misdiagnosed with irritable bowel syndrome (IBS).

have had these chronic symtoms. concerned to address the Depression as the tinidazole seems to make it much worse. have read that ornithine helps?

any advice appreciated.

thanks!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

5.828 sec, (1)